American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. Shohat. On mechanical quadratures, in particular, with positive coefficients . Trans. Amer. Math. Soc. 42 (1937) 461-496. MR 1501930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. A. Shohat. On a certain formula of mechanical quadratures with non-equidistant ordinates . Trans. Amer. Math. Soc. 31 (1929) 448-463. MR 1501493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. V. Uspensky. On the convergence of quadrature formulas related to an infinite interval . Trans. Amer. Math. Soc. 30 (1928) 542-559. MR 1501444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George David Birkhoff. General mean value and remainder theorems with applications to mechanical differentiation and quadrature . Trans. Amer. Math. Soc. 7 (1906) 107-136. MR 1500736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1